Title

Convergence analysis of a highly accurate Nyström scheme for Fredholm integral equations

Author First name, Last name, Institution

Fadi Awawdeh, Hashemite University
Linda Smail, Zayed University

Document Type

Article

Source of Publication

Applied Numerical Mathematics

Publication Date

6-1-2020

Abstract

© 2019 IMACS A stable and convergent Nyström scheme is proposed to solve Fredholm integral equations (FIEs). Our approximation is based on the barycentric rational interpolants. By introducing barycentric quadratures to the integral operator that appears in the FIE and modifying the standard Nyström scheme, we demonstrate that the new Nyström scheme is a viable option for the numerical solution of FIEs. Convergence rates of the method are proved taking into account the effect of grading the domain. The final convergence result shows clearly that one can choose an optimal domain grading. Numerical examples and comparisons with competitive methods of tunable accuracy are provided to support the theoretical analysis and illustrate the efficiency of the proposed numerical scheme.

ISSN

0168-9274

Publisher

Elsevier B.V.

Volume

152

First Page

231

Last Page

242

Disciplines

Life Sciences

Keywords

Barycentric rational interpolation, Convergence analysis, Fredholm integral equations, Nyström method

Scopus ID

85076537640

Indexed in Scopus

yes

Open Access

no

Share

COinS